# SDR SIMA20130208003

- Difficulty date: February 8, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N511AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10107
- Aircraft time: 32,703 hours, 30,456 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING B INSPECTION FOUND THE RIGHT EMERGENCY EXIT UPPER ILLUMINATED "EXIT" SIGN INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  AN OPERATIONAL CHECK WAS PERFORMED IAW AMM 33-50-00 AND NO DISCREPANCIES WERE NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
